Journal of Symbolic Logic

Review: Moti Gitik, Regular Cardinals in Models of $ZF$

Thomas Jech

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 2 (1994), 668.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744506

JSTOR
links.jstor.org

Citation

Jech, Thomas. Review: Moti Gitik, Regular Cardinals in Models of $ZF$. J. Symbolic Logic 59 (1994), no. 2, 668. https://projecteuclid.org/euclid.jsl/1183744506


Export citation